# SDR AALA201611229011

- Difficulty date: November 18, 2016
- Submitted: November 24, 2016
- Operation: Air carrier
- Aircraft: N652AW
- Make and model: Airbus A320-232
- Aircraft serial: 953
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 1013081
- Condition: Inoperative
- Location: Lt Overwing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT FWD OVERWING DOOR LIGHT ASSY INOPERATIVE.  REPLACED THE LIGHT ASSY IAW AMM 33-51-15 OPS NORMAL.
